Acta Mathematica, 2011

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (16 articles)

Volume 207, Issue 1

[1] Fekete points and convergence towards equilibrium measures on complex manifolds

Robert Berman Department of Mathematics, Chalmers University of Technology and University of Göteborg Sébastien Boucksom Institut de Mathématiques, CNRS-Université Pierre et Marie Curie David Witt Nyström Department of Mathematics, Chalmers University of Technology and University of Göteborg

Complex Variables and Complex Analysis Differential Geometry mathscidoc:1701.08001

Acta Mathematica, 207, (1), 1-27, 2009.7
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 678 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On Landau damping

Clément Mouhot University of Cambridge, DPMMS, Centre for Mathematical Sciences, Wilberforce Road, Cambridge, UK Cédric Villani Institut Henri Poincaré & Université de Lyon, Institut Camille Jordan, Université Claude Bernard, 43 Boulevard du 11 novembre 1918, Villeurbanne Cedex, France

Dynamical Systems Functional Analysis mathscidoc:1701.11003

Acta Mathematica, 207, (1), 29-201, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 842 downloads ] [ 0 comments ] [ Cited by 118 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 207, Issue 2

[1] Random conformal weldings

Kari Astala Department of Mathematics and Statistics, University of Helsinki Antti Kupiainen Department of Mathematics and Statistics, University of Helsinki Eero Saksman Department of Mathematics and Statistics, University of Helsinki Peter Jones Department of Mathematics, Yale University

Analysis of PDEs Functional Analysis Probability mathscidoc:1701.03004

Acta Mathematica, 207, (2), 203-254, 2009.9
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 549 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Generalization of Selberg’s $$ \frac{3}{{16}} $$ theorem and affine sieve

Jean Bourgain School of Mathematics, Institute for Advanced Study Alex Gamburd Department of Mathematics, University of California at Santa Cruz Peter Sarnak School of Mathematics, Institute for Advanced Study

Analysis of PDEs Combinatorics Functional Analysis mathscidoc:1701.03005

Acta Mathematica, 207, (2), 255-290, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 724 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Compression bounds for Lipschitz maps from the Heisenberg group to$L$_{1}

Jeff Cheeger Courant Institute, New York University Bruce Kleiner Courant Institute, New York University Assaf Naor Courant Institute, New York University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.03006

Acta Mathematica, 207, (2), 291-373, 2009.11
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 395 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Operator-Lipschitz functions in Schatten–von Neumann classes

Denis Potapov School of Mathematics & Statistics, University of New South Wales Fedor Sukochev School of Mathematics & Statistics, University of New South Wales

Analysis of PDEs Spectral Theory and Operator Algebra mathscidoc:1701.03007

Acta Mathematica, 207, (2), 375-389, 2009.5
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 443 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Correction of figure in “On Landau damping”

Clément Mouhot DPMMS, Centre for Mathematical Sciences, University of Cambridge Cédric Villani Institut Henri Poincaré & Université de Lyon, Institut Camille Jordan, Université Claude Bernard

Dynamical Systems Functional Analysis mathscidoc:1701.11004

Acta Mathematica, 207, (2), 391-391, 2011.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 425 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 209, Issue 1

[1] Essential dimension of central simple algebras

Sanghoon Baek Department of Mathematical Sciences, Korea Advanced Institute of Science and Technology Alexander S. Merkurjev Department of Mathematics, University of California, Los Angeles

Quantum Algebra Rings and Algebras mathscidoc:1701.29002

Acta Mathematica, 209, (1), 1-27, 2010.3
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Constructing the extended Haagerup planar algebra

Stephen Bigelow Department of Mathematics, University of California, Santa Barbara Emily Peters Department of Mathematics, Massachusetts Institute of Technology Scott Morrison Mathematical Sciences Institute, Australian National University Noah Snyder Department of Mathematics, Indiana University, Bloomington

Category Theory Rings and Algebras mathscidoc:1701.04001

Acta Mathematica, 209, (1), 29-82, 2010.1
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 672 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraic geometry of topological spaces I

Guillermo Cortiñas Departamento de Matemática, Universidad de Buenos Aires Andreas Thom Mathematisches Institut, Universität Leipzig

K-Theory and Homology mathscidoc:1701.01002

Acta Mathematica, 209, (1), 83-131, 2010.3
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 398 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Homogenization and boundary layers

David Gérard-Varet Université Denis Diderot Paris 7, Institut de Mathématiques de Jussieu, 175 rue du Chevaleret, Paris, France Nader Masmoudi New York University, Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, NY, U.S.A.

Analysis of PDEs mathscidoc:1701.03009

Acta Mathematica, 209, (1), 133-178, 2010.6
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 372 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Strict comparison and $$ \mathcal{Z} $$ -absorption of nuclear$C$^{∗}-algebras

Hiroki Matui Graduate School of Science, Chiba University Yasuhiko Sato Graduate School of Science, Kyoto University

Quantum Algebra Rings and Algebras Spectral Theory and Operator Algebra mathscidoc:1701.29003

Acta Mathematica, 209, (1), 179-196, 2011.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 513 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 209, Issue 2

[1] Dirac cohomology for graded affine Hecke algebras

Dan Barbasch Department of Mathematics, Cornell University Dan Ciubotaru Department of Mathematics, University of Utah Peter E. Trapa Department of Mathematics, University of Utah

K-Theory and Homology Representation Theory mathscidoc:1701.20001

Acta Mathematica, 209, (2), 197-227, 2010.12
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] New monotonicity formulas for Ricci curvature and applications. I

Tobias Holck Colding Department of Mathematics, Massachusetts Institute of Technology

Differential Geometry mathscidoc:1701.10004

Acta Mathematica, 209, (2), 229-263, 2011.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Almost sure multifractal spectrum for the tip of an SLE curve

Fredrik Johansson Viklund Department of Mathematics, Columbia University Gregory F. Lawler Department of Mathematics and Department of Statistics, University of Chicago

Probability Spectral Theory and Operator Algebra mathscidoc:1701.28001

Acta Mathematica, 209, (2), 265-322, 2010.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Non-realizability and ending laminations: Proof of the density conjecture

Hossein Namazi Department of Mathematics, University of Texas at Austin Juan Souto Department of Mathematics, University of British Columbia

Complex Variables and Complex Analysis Differential Geometry mathscidoc:1701.08003

Acta Mathematica, 209, (2), 323-395, 2010.4
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 493 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved